Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 79, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 3:00 PM CDT for Lee County, Phillips County, St. Francis County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2013, 3:00 PM CDT (20:00 UTC)
- Expired
- May 21, 2013, 3:45 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, AR, Phillips County, AR, St. Francis County, AR
The radar
The Little Rock radar (KLZK), 111 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 8.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
500
WUUS54 KMEG 212000
SVRMEG
ARC077-107-123-212045-
/O.NEW.KMEG.SV.W.0079.130521T2000Z-130521T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
300 PM CDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 345 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES WEST OF COLT TO 7 MILES WEST
OF MARVELL...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTHEAST OF
MCCRORY TO 7 MILES WEST OF MARVELL...AND MOVING NORTH AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...MARIANNA...MARVELL AND PALESTINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3501 9106 3502 9105 3515 9105
3514 9074 3437 9074 3437 9101 3446 9101
3448 9106 3473 9106 3474 9111 3486 9111
3490 9113 3491 9116 3494 9116
TIME...MOT...LOC 2000Z 180DEG 30KT 3518 9102 3460 9104
$$1 follow-up statement
037
WWUS54 KMEG 212029
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
329 PM CDT TUE MAY 21 2013
ARC107-212040-
/O.CAN.KMEG.SV.W.0079.000000T0000Z-130521T2045Z/
PHILLIPS AR-
329 PM CDT TUE MAY 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PHILLIPS COUNTY
IS CANCELLED...
AT 330 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3501 9115 3501 9106 3515 9105 3514 9074
3464 9075 3464 9104 3465 9105 3473 9106
3474 9111 3486 9111 3491 9113 3491 9116
TIME...MOT...LOC 2030Z 180DEG 30KT 3543 9102 3485 9104
$$
ARC077-123-212045-
/O.CON.KMEG.SV.W.0079.000000T0000Z-130521T2045Z/
LEE AR-ST. FRANCIS AR-
329 PM CDT TUE MAY 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WESTERN ST. FRANCIS AND WESTERN LEE COUNTIES...
AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST OF ROSENBAUM
TO GARRET GROVE...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF MCCRORY TO 9 MILES EAST OF BRINKLEY...MOVING NORTH AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
CITY...MARIANNA...PALESTINE...L'ANGVILLE...POSEY...BLOSSOM...
GOODWIN...FOUR GUMS...HAWKINS...SLONIKERS MILL...HORTON...
ROSENBAUM...DODSONS CORNER AND BONAIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3501 9115 3501 9106 3515 9105 3514 9074
3464 9075 3464 9104 3465 9105 3473 9106
3474 9111 3486 9111 3491 9113 3491 9116
TIME...MOT...LOC 2030Z 180DEG 30KT 3543 9102 3485 9104
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:07 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 21, 1:07 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 107 PM CDT TUE MAY 21 2013 .UPDATE... .UPDATED FOR 18Z TAF DISCUSSION.. && .PREV DISCUSSION... /ISSUED 1059 AM CDT TUE MAY 21 2013/ UPDATE...MORNING UPDATE. ADJUSTED THE FORECAST BASED ON RADAR AND SATELLITE TRENDS. DOES NOT LOOK LIKE WE WILL REALIZE THE EXPECTED AFTERNOON HIGH TEMPERATURES DUE TO CLOUD COVER AND ONGOING PRECIPITATION. THE EXCEPTION MAY BE IN NORTH MISSISSIPPI WHERE RAIN IS LESS WIDESPREAD. HOWEVER CLOUD COVER IS STILL WIDESPREAD. NEW ZONES ARE OUT. WILL LIKELY FOCUS ON SEVERE WEATHER THREAT THIS AFTERNOON. DO NOT ANTICIPATE SIGNIFICANT CHANGES TO THE LONG TERM WITH THE AFTERNOON PACKAGE. PREV DISCUSSION... /ISSUED 735 AM CDT TUE MAY 21 2013/ UPDATE... UPDATED FOR 12Z AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 551 AM CDT TUE MAY 21 2013/ DISCUSSION...09Z SURFACE ANALYSIS PLACES A SURFACE LOW OVER EASTERN SOUTH DAKOTA WITH A COLD FRONT EXTENDING SOUTH FROM THE LOW ACROSS WESTERN MISSOURI...THEN BACK INTO CENTRAL OKLAHOMA AND BACK INTO TEXAS. MEANWHILE...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH LAST NIGHT/S CONVECTIVE ACTIVITY OVER THE PLAINS AND WESTERN SECTIONS OF THE LOWER MISSISSIPPI VALLEY PRODUCED DAMAGING WINDS ACROSS PORTIONS OF EAST AND NORTHEAST ARKANSAS AND WEAKENED AS IT MOVED EAST OF THE MISSISSIPPI RIVER. TEMPERATURES AS OF 4 AM CDT ARE PREDOMINANTLY IN THE 60S AT MOST LOCATIONS. SEVERE THUNDERSTORM POTENTIAL MAINLY LATER THIS AFTERNOON INTO TONIGHT REMAINS THE MAIN FORECAST CONCERN IN THIS MORNING/S FORECAST ISSUANCE. SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT)...SHOWERS AND THUNDERSTORMS ASSOCIATED WITH LAST NIGHTS CONVECTION HAS MOVED TO PORTIONS OF WEST TENNESSEE NEAR THE MISSISSIPPI RIVER. REGIONAL WSR-88D RADAR TRENDS SHOW A COUPLE OF ADDITIONAL LINES ACROSS ARKANSAS...THE FIRST LINE ACROSS EAST AND NORTHEAST ARKANSAS...AND A SECOND LINE BEGINNING TO APPROACH CENTRAL ARKANSAS. LATEST RADAR TRENDS INDICATE LESS SURFACE BASED INSTABILITY ACROSS THE AREA AND THESE TWO ADDITIONAL LINES ARE EXPECTED TO BE REMAIN ELEVATED AT THIS TIME. A SURFACE LOW NEAR MIDLAND TEXAS EARLY THIS MORNING WILL MOVE INTO EASTERN OKLAHOMA BY LATE AFTERNOON...INTO NORTHWEST ARKANSAS TONIGHT AND UP INTO THE OHIO RIVER VALLEY BY WEDNESDAY. MEANWHILE...AN UPPER LEVEL TROUGH WILL BECOME NEGATIVELY TILTED AS IT MOVES INTO THE MIDDLE AND LOWER MISSISSIPPI VALLEYS TONIGHT. THE ATMOSPHERE IS EXPECTED TO RECOVER AND DESTABILIZE ONCE AGAIN BY THIS AFTERNOON INTO TONIGHT. MODERATELY STEEP TO STEEP 700-500 MB LAYER MID LEVEL LAPSE RATES...0-6 KM BULK SHEAR VALUES BETWEEN 40 TO 50 KTS...SURFACE BASED CAPE VALUES BETWEEN 1500-2500 J/KG ESPECIALLY DURING THE LATE AFTERNOON INTO THE EARLY EVENING...NEARLY UNIDIRECTIONAL WINDS ALOFT...AND FAVORABLE UPPER LEVEL DIVERGENCE PRODUCED BY THE LEFT EXIT REGION OF AN UPPER LEVEL JET STREAK SUGGEST THE CONVECTIVE ACTIVITY WILL BE MOSTLY IN THE FORM OF A LINE AS IT MOVES ACROSS THE MID SOUTH TONIGHT. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH ANY THUNDERSTORMS THAT REACH SEVERE LIMITS. A POTENTIAL WILL ALSO EXIST FOR PERHAPS A TORNADO OR TWO EMBEDDED WITHIN THE LINE AS IT MOVES ACROSS THE AREA. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL BE POSSIBLE AS PRECIPITABLE WATER VALUES WILL RANGE FROM 1.5 TO 2 INCHES. WILL CONTINUE TO MONITOR TRENDS AND CONSIDER THE POTENTIAL FOR A FLASH FLOOD WATCH MAINLY WEST OF THE MISSISSIPPI RIVER TODAY AND TONIGHT IF SHORT TERM TRENDS SHOW AN INCREASING POTENTIAL. WILL HIGHLIGHT SEVERE WEATHER THREATS IN THE HAZARDOUS WEATHER OUTLOOK. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST INTO WEDNESDAY AS THE COLD FRONT MOVES THROUGH THE MID SOUTH AND GRADUALLY TAPER OFF INTO WEDNESDAY NIGHT. LONG TERM...(THURSDAY THROUGH MEMORIAL DAY)...LATEST LONG TERM MODEL TRENDS INDICATE ANOTHER FRONT WILL MOVE THROUGH THE LOWER MISSISSIPPI VALLEY THURSDAY. A POTENTIAL WILL EXIST FOR ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP BUT OVERALL CONFIDENCE IN COVERAGE REMAINS LOW. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE MID SOUTH FOR THURSDAY NIGHT INTO FRIDAY WITH SLIGHTLY COOLER AIR TEMPORARILY RETURNING BACK TO THE FORECAST AREA. LONG TERM MODELS REMAIN IN DISAGREEMENT WITH THE OVERALL SYNOPTIC PATTERN AS THE COLD FRONT RETURNS NORTH AS A WARM FRONT THIS WEEKEND INTO EARLY NEXT WEEK. THE GFS REMAINS THE DRIER OF THE SOLUTIONS WITH THE ECMWF SUGGESTING SEVERAL CHANCES FOR SHOWERS AND THUNDERSTORMS ESPECIALLY ALONG AND NORTH OF I-40 FOR THIS WEEKEND INTO MEMORIAL DAY. HAVE OPTED TO LEAVE POPS OUT OF THE FORECAST UNTIL MODELS COME INTO BETTER CONSENSUS. CJC .AVIATION... 18Z TAF CYCLE COMPLEX WEATHER PATTERN FOR THIS AFTERNOON AND EVENING. ONGOING CONVECTION..MAINLY OVER NORTH MISSISSIPPI AT THIS TIME..WILL CONTINUE TO DEVELOP AND BRIEFLY AFFECT TERMINALS THIS AFTERNOON. WINDS OUT OF THE SOUTH AT AROUND 10KTS ARE EXPECTED AT ALL SITES THIS AFTERNOON...WITH SOME BRIEF GUSTY WINDS GENERATED BY NEARBY TS. OVERNIGHT..EXPECT THUNDERSTORMS TO INCREASE IN COVERAGE AND MOVE FROM WEST TO EAST WITH STRONG WIND GUSTS TO 20KT POSSIBLE. THUNDERSTORMS WILL MOVE EAST OF THE MIDSOUTH BETWEEN 10-12UTC WITH ADDITIONAL SHOWERS EXPECTED THROUGH THE MORNING. SAK && .PRELIMINARY POINT TEMPS/POPS... MEM 70 84 65 82 / 80 50 10 20 MKL 68 82 63 81 / 70 50 10 20 JBR 66 82 62 82 / 90 30 10 20 TUP 68 83 65 86 / 60 60 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 21, 7:22 AM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 722 AM CDT TUE MAY 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-221300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 722 AM CDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING WITH HAIL AND DAMAGING WINDS AS THE PREDOMINANT SEVERE WEATHER THREATS. A GREATER THREAT FOR SEVERE THUNDERSTORMS IS EXPECTED LATE THIS AFTERNOON AND TONIGHT AS A STRONG AREA OF LOW PRESSURE MOVES INTO THE LOWER MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS ALONG WITH A SECONDARY POTENTIAL FOR PERHAPS A TORNADO. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY AND TONIGHT.
In the hours before
Special weather statement, May 21, 11:17 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 AM CDT TUE MAY 21 2013
TNZ054-055-092-211700-
DECATUR TN-HARDIN TN-HENDERSON TN-
1117 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...
DECATUR COUNTY IN TENNESSEE...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTH OF DECATURVILLE AT 1117 AM
CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DECATUR...HARDIN AND HENDERSON COUNTIES...INCLUDING
LOCATIONS NEAR NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE
PARK...PICKWICK LANDING STATE PARK AND SAVANNAH...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK
LAKE.
&&
LAT...LON 3538 8801 3531 8801 3529 8797 3501 8798
3500 8838 3560 8835 3582 8828 3581 8818
3585 8817 3585 8805 3582 8802 3581 8796
3571 8803 3568 8801 3560 8802 3550 8797
3544 8804 3541 8796
TIME...MOT...LOC 1617Z 227DEG 22KT 3552 8805Local storm report, May 21, 11:48 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1148 AM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG CARAWAY 35.76N 90.33W
05/21/2013 CRAIGHEAD AR PUBLIC
TREES DOWN...LARGE LIMBS...SHED CRUSHED BY TREE.
0715 AM HAIL SEDGWICK 35.98N 90.86W
05/21/2013 E0.88 INCH LAWRENCE AR PUBLIC
ALSO TREE LIMBS DOWN IN THE AREA.
0733 AM TSTM WND DMG JONESBORO 35.82N 90.69W
05/21/2013 CRAIGHEAD AR BROADCAST MEDIA
FRAME-ONLY CONSTRUCTION PROJECT COLLAPSED ON POST ROAD.
0855 AM HAIL TROY 36.34N 89.16W
05/21/2013 E0.50 INCH OBION TN PUBLIC
&&
ZDMSpecial weather statement, May 21, 11:57 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1157 AM CDT TUE MAY 21 2013
TNZ092-211745-
HARDIN TN-
1157 AM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1245 PM CDT FOR...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTH OF PICKWICK DAM AT 1157 AM
CDT...MOVING NORTHEAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN HARDIN COUNTY...INCLUDING LOCATIONS NEAR PICKWICK LANDING
STATE PARK AND SAVANNAH...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 8838 3531 8836 3541 8805 3539 8801
3536 8800 3531 8801 3529 8797 3501 8798
TIME...MOT...LOC 1657Z 226DEG 31KT 3516 8821Local storm report, May 21, 12:01 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 PM CDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HAIL SEDGWICK 35.98N 90.86W
05/21/2013 E0.88 INCH LAWRENCE AR PUBLIC
ALSO TREE LIMBS DOWN IN THE AREA.
&&
ZDMSpecial weather statement, May 21, 1:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 138 PM CDT TUE MAY 21 2013 MSZ001-211915- DE SOTO MS- 138 PM CDT TUE MAY 21 2013 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 215 PM CDT FOR... EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 4 MILES EAST OF HERNANDO AT 138 PM CDT... MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DESOTO COUNTY...INCLUDING LOCATIONS NEAR HERNANDO AND OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3499 8993 3499 8972 3477 8972 3477 9007 TIME...MOT...LOC 1838Z 210DEG 19KT 3485 8990
Special weather statement, May 21, 1:46 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
146 PM CDT TUE MAY 21 2013
MSZ009-016-211915-
PRENTISS MS-LEE MS-
146 PM CDT TUE MAY 21 2013
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 PM CDT FOR...
NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF BALDWYN AT 146 PM
CDT...MOVING NORTHEAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LEE AND PRENTISS COUNTIES...INCLUDING LOCATIONS NEAR
BALDWYN AND BOONEVILLE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3447 8846 3447 8871 3476 8861 3476 8835
3474 8832
TIME...MOT...LOC 1846Z 217DEG 22KT 3454 8858The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 12:20 AM CDT | Special Weather Statement | MEG | Randolph | 40 min |
| May 21, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Cross, Poinsett, St. Francis | 45 min |
| May 21, 12:47 AM CDT | Special Weather Statement | MEG | Clay, Greene, Lawrence, Randolph | 28 min |
| May 21, 12:51 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 39 min |
| May 21, 1:00 AM CDT | Special Weather Statement | MEG | Lee | 45 min |
| May 21, 1:09 AM CDT | Special Weather Statement | MEG | Clay | 51 min |
| May 21, 1:26 AM CDT | Special Weather Statement | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 49 min |
| May 21, 1:34 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 41 min |
| May 21, 1:37 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 38 min |
| May 21, 1:53 AM CDT | Special Weather Statement | MEG | Lee | 52 min |
| May 21, 2:10 AM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 50 min |
| May 21, 6:45 AM CDT | Special Weather Statement | MEG | Craighead, Poinsett | 30 min |
| May 21, 6:59 AM CDT | Special Weather Statement | MEG | Greene | 31 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Poinsett | 52 min |
| May 21, 7:12 AM CDT | Special Weather Statement | MEG | Cross | 48 min |
| May 21, 7:15 AM CDT | Special Weather Statement | MEG | Clay, Greene | 45 min |
| May 21, 7:27 AM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene, Randolph | 48 min |
| May 21, 7:43 AM CDT | Severe Thunderstorm Warning | MEG | Greene, Mississippi | 47 min |
| May 21, 7:58 AM CDT | Special Weather Statement | MEG | Cross | 47 min |
| May 21, 8:20 AM CDT | Special Weather Statement | MEG | Crittenden | 55 min |
| May 21, 8:32 AM CDT | Special Weather Statement | MEG | Mississippi | 43 min |
| May 21, 11:10 AM CDT | River Flood Advisory | MEG | Mississippi | 45 hr |
| May 21, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 40 min |
| May 21, 3:20 PM CDT | Tornado Warning | MEG | Poinsett | 25 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett, St. Francis | 37 min |
| May 21, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Cross, Lee, St. Francis | 41 min |
| May 21, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
| May 21, 4:09 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 51 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.